# SDR UPS00234559

- Difficulty date: December 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LANDING GEAR IN UP POSITION. REF WAN 547040.     ***SUPPLEMENTAL***ACCOMPLISHED WAN 547040.  PERFORMED A GENERAL CK OF NLG DOORS FOR SECURITY AND POSITION. NO FAULTS FOUND.
